# SDR 2014FA0000285

- Difficulty date: April 28, 2014
- Submitted: April 28, 2014
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: SR202102
- Engine: Cont IO360ES
- Engine time: 1,505 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105005563
- Part serial: D12FA167
- Condition: Faulty
- Location: Engine
- Part time: 963 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

OIL LEAKING IN THE MAGNETO HOUSING CAUSED ENGINE VIBRATION.
